MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TM,3.7MMX16MML,MTX FU; DENTAL IMPLANT

ZIMMER DENTAL IMP,TM,3.7MMX16MML,MTX FU; DENTAL IMPLANT
Model Number TMTB16
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant broke during placement.No injury to patient other than implant being removed.No permanent impairment nothing else reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One trabecular metal implant (tmtb16) was not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was performed using applicable instructions for use (ifu), risk files and other available information.Functional testing could not be performed since the product was not returned.No pre-existing conditions were reported.The reported devices had been placed on an unknown tooth location for an unknown period of time.X-ray & picture evaluation was not provided.Appropriate documentation was reviewed.Dhr review for the lot (63390569) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot (63390569) and one similar event or complaint was identified ¿ (b)(4).Based on the available information, device malfunction and the reported event could not be verified since the product was not returned.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "yes" to "no".H6: entered evaluation codes.H10: added manufacturer narrative h3 other text : device not returned.

Brand Name
IMP,TM,3.7MMX16MML,MTX FU
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11315722
Report Number0002023141-2021-00369
Device Sequence Number17163308
Product Code DZE
UDI-Device Identifier00889024019027
UDI-Public(01)00889024019027(17)210630(10)63380689(241)TMTB16
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Model NumberTMTB16
Device Catalogue NumberTMTB16
Device Lot Number63390569
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;